zbMATH — the first resource for mathematics

CR-quadrics with a symmetry property. (English) Zbl 1202.32032
Summary: For non-degenerate CR-quadrics \({Q \subset \mathbb{C}^{n}}\) it is well known that the real Lie algebra \({\mathfrak{g} = \mathfrak{hol}(Q)}\) of all infinitesimal CR-automorphisms has a canonical grading \({\mathfrak{g} = \mathfrak{g}^{-2} \oplus\mathfrak{g}^{-1} \oplus\mathfrak{g}^{0} \oplus\mathfrak{g}^{1} \oplus\mathfrak{g}^{2}}\). While the first three spaces in this grading, responsible for the affine automorphisms of \(Q\), are always easy to describe this is not the case for the last two. In general, it is even difficult to determine the dimensions of \({\mathfrak{g}^{1}}\) and \({\mathfrak{g}^{2}}\). Here we consider a class of quadrics with a certain symmetry property for which \(\mathfrak{g}^{1}\), \(\mathfrak{g}^{2}\) can be determined explicitly. The task then is to verify that there exist enough interesting examples. By generalizing the Šilov boundaries of irreducible bounded symmetric domains of non-tube type we get a collection of basic examples. Further examples are obtained by ‘tensoring’ any quadric having the symmetry property with an arbitrary commutative (associative) unital \(^\star\)-algebra \(A\) (of finite dimension). For certain quadrics this also works if \(A\) is not necessarily commutative.

32V20 Analysis on CR manifolds
17B66 Lie algebras of vector fields and related (super) algebras
16W10 Rings with involution; Lie, Jordan and other nonassociative structures
32M15 Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (complex-analytic aspects)
Full Text: DOI arXiv
[1] Beloshapka V.: On holomorphic transformations of a quadric. Math. USSR Sb. 72, 189–205 (1992) · Zbl 0776.32018 · doi:10.1070/SM1992v072n01ABEH001267
[2] Ezhov V., Schmalz G.: A matrix Poincaré formula for holomorphic automorphisms of quadrics of higher codimension. Real associative quadrics. J. Geom. Anal. 8, 27–41 (1998) · Zbl 0957.32016
[3] Ezhov V., Schmalz G.: Automorphisms of nondegenerate CR-quadrics and Siegel domains. Explicit description. J. Geom. Anal. 11, 441–467 (2001) · Zbl 1042.32014
[4] Fels, G., Kaup, W.: Local tube realizations of CR-manifolds and maximal abelian subalgebras. Ann. Scuola Norm. Sup. Pisa (to appear). arXiv:0810.2019v2 · Zbl 1229.32020
[5] Isaev, A., Kaup, W.: Regularization of local CR-automorphisms of real-analytic CR-manifolds. arXiv:0906.3079 · Zbl 1261.32005
[6] Kaup W., Zaitsev D.: On symmetric Cauchy–Riemann manifolds. Adv. Math. 149, 145–181 (2000) · Zbl 0954.32016 · doi:10.1006/aima.1999.1863
[7] Lang S.: Algebra. Graduate Texts in Mathematics 211. Springer, New York (2005)
[8] Loos O.: Bounded Symmetric Domains and Jordan Pairs. Mathematical Lectures. University of California at Irvine, Irvine (1977)
[9] Tumanov A.: Finite-dimensionality of the group of CR automorphisms of a standard CR manifold, and proper holomorphic mappings of Siegel domains. Math. USSR. Izv. 32, 655–662 (1989) · Zbl 0666.32022 · doi:10.1070/IM1989v032n03ABEH000804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.